# SDR SWIA2020072251388

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND - UPPER SILL ATTACH ANGLES AT STGR3L, APPROX. FS280 APPEAR CRACKED.   (C-CHECK) RO 7/18/2020    REMOVED AND REPLACED STR3 CLIPS REF DWG AND SRM, CHECK OKAY, COMPLETED TASK CARD
